Alert archive / North Carolina / Wind Advisories in 2022
Wind Advisory 10, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Sep 29, 2022, 5:56 AM EDT for Dare County, Hyde County, North Carolina. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2022, 5:56 AM EDT (09:56 UTC)
- Expired
- Sep 29, 2022, 11:06 AM EDT
- In force
- 5 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 123 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109 WWUS72 KMHX 290956 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 556 AM EDT Thu Sep 29 2022 NCZ204-205-292200- /O.NEW.KMHX.WI.Y.0010.220929T0956Z-220930T1500Z/ Ocracoke Island-Hatteras Island- Including the cities of Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village 556 AM EDT Thu Sep 29 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 50 mph. * WHERE...Ocracoke Island and Hatteras Island. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NCZ203-292200- /O.NEW.KMHX.WI.Y.0010.220929T0956Z-220930T2100Z/ Northern Outer Banks- Including the cities of Duck, Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, and Southern Shores 556 AM EDT Thu Sep 29 2022 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Northern Outer Banks. * WHEN...Until 5 PM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
198 WWUS72 KMHX 291506 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1106 AM EDT Thu Sep 29 2022 NCZ204-205-291615- /O.CAN.KMHX.WI.Y.0010.000000T0000Z-220930T1500Z/ Ocracoke Island-Hatteras Island- Including the cities of Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village 1106 AM EDT Thu Sep 29 2022 ...WIND ADVISORY IS CANCELLED... A Tropical Storm Warning is now in effect. $$ NCZ203-291615- /O.CAN.KMHX.WI.Y.0010.000000T0000Z-220930T2100Z/ Northern Outer Banks- Including the cities of Duck, Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, and Southern Shores 1106 AM EDT Thu Sep 29 2022 ...WIND ADVISORY IS CANCELLED... A Tropical Storm Warning is now in effect. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Sep 29, 4:16 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 29, 4:16 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
416 AM EDT Thu Sep 29 2022
.SYNOPSIS...
Moisture will overrun high pressure today, leading to
increasingly unsettled conditions. Then beginning tonight and
into this weekend, periods of heavy rain are expected as
Hurricane Ian moves up the SE coast to our west. Unsettled
weather may continue into early next week depending on the track
of the remnants of Ian across the Mid-Atlantic.
&&
.NEAR TERM /THROUGH TODAY/...
As of 300 AM Thurs...Mostly quiet conditions continue early
this morning. Moisture from Hurricane Ian continues to
overspread the area in the upper reaches of the troposphere and
high level based clouds will continue to thicken through
sunrise. There has also been an increase in light radar returns
along the coast, falling from the high based cloud deck, and
some sprinkles will be possible along the coast through the rest
of the early morning hours. The pressure gradient will keep
tightening as well and winds will continue to slowly strengthen.
With dry air and CAA still in place, temps have cooled into the
mid to upper 50s inland, and the low to mid 60s along the
coast. Expect low temps to be around these readings will temps
possibly increasing slightly through sunrise.
As Hurricane Ian begins in trek up the SE coast today, moisture
will increase, first in the upper levels and then building down
and spreading inland. At the same time a stalled offshore
boundary will slowly retreat towards the coast and aid precip
development, as well as tighten the pressure gradient. What
this all amounts to is a cool, breezy, cloudy, and damp day with
light rain spreading inland through the day, and more
widespread, heavier showers reaching the coast late in the day.
High temps will be well below normal and only reach the upper
60s to low 70s.
&&
.SHORT TERM /TONIGHT/...
As of 300 AM Thurs...As Ian moves closer to the area tonight
deep tropical moisture will overspread the area, while the
offshore front edges closer to the coast, further tightening the
gradient. Widespread rain is expected overnight, with the
heaviest rain amounts expected along the coast where 1-2" of
rain could fall before sunrise.
The strongest winds of the event will also develop under NE
flow, and winds could gust 40-50 mph along the coast. Will have
to consider a Wind Advisory for portions of the area not under a
Tropical Storm Watch.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 345 AM Thu...Tropical moisture from Ian will continue to
collide with a stalled offshore front that will be moving inland
Friday and continue into early Saturday morning, resulting in a
long duration of heavy rain. High pressure will continue to
interact with Tropical Cyclone Ian to the south, keeping NE to
Erly winds elevated through Friday evening across the entire
area. Tropical storm watches along coastal Onslow and Carteret
Counties remains in effect as a period of tropical storm force
gusts will be possible Friday afternoon into the evening before
winds begin to ease across the area.
Friday through Sunday... Strong inverted coastal trough/frontal
boundary, supercharged with a feed of tropical moisture, will
push inland throughout the day Friday as Tropical Cyclone Ian
is expected to slowly move up northward from Florida into the
Southeastern US.
Rain/Severe Threat: A period of heavy rainfall is expected
Friday morning through Saturday morning as a result. Maintained
categorical POPs in the FA during this timeframe as excellent
agreement on prolonged rain event. Latest guidance does indicate
that a dry slot may develop on Saturday afternoon across our
inland zones while dry air wraps around Ian as the system tracks
NNW'wards further inland into Central SC/NC resulting in
slightly lower QPF/PoP values across the region on Saturday. WPC
continues a slgt risk for excessive rain Friday into early
Saturday morning, feeding concerns for localized flash flooding
both days, with river flooding becoming a concern thereafter
(see Hydrology section below for more details). As the system
drifts north through the interior Southeast, a tornado threat
may develop later Fri into the weekend as winds veer around to
southeast and south. Hi res guidance points to helicity values
in the 400-600 range Friday aftn and into Saturday morning in
addition to 30-50 kts of bulk shear. Therefore, included likely
thunder for Fri aftn into the overnight hours. SPC has expanded
the marginal risk for severe weather on Friday, covering the
entire CWA and reinforcing our concerns for a tornado threat.
Wind Threat: Tropical Storm Watches remain in effect for
coastal Onslow and Carteret Counties. Though winds are forecast
to remain generally around the 20-25 mph across inland zones
Friday, a few hours of 30+ mph winds will be possible along the
Crystal Coast Friday afternoon where the watches are currently
in effect. Winds will continually be sustained at 20-30 mph
along the Outer Banks however, this will be due to the tighter
gradient between Ian to the south and high pressure to the
north. Regardless, gusty northeasterly winds will be likely
from Thursday evening on into Friday night before winds begin to
ease. Additionally, as a result of strong northeast to east
winds due to the pres gradient between high pres to the
northeast and Ian to the southwest, Coastal Flood
Warnings/Advisories have been issued for soundside and oceanside
coastal flooding. (see coastal flood section below for
details).
Monday through Wednesday...Much disagreement on where remnants
of Ian will linger, but it could continue to be unsettled with
remnants of Ian lingering in the Southeast or Mid Atlantic, and
therefore only chc pops due to uncertainty this far out.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
SHORT TERM /through Early Friday Morning/...
As of 300 AM Thurs...VFR conditions are present this morning
across the airspace. In advance of Hurricane Ian moving up the
SE coast, moisture will slowly increase today from the top down,
leading to ceilings gradually lowering through today and
overnight. MVFR conditions will be possible by late this evening
along the coast, and with lower based clouds spreading inland
to the coastal plain around midnight.
Scattered rain showers will become more numerous and heavier
overnight as well, and could cause additional flying impacts to
local terminals. Winds will also increase today, and become
strong overnight gusting 20-30 kts at least.
LONG TERM /Friday through Sunday/...
As of 355 AM Thu...Deep tropical moisture associated with TC
Ian is expected to result in heavy rainfall Friday and into
Saturday morning, leading to prolonged flight restrictions. NE
to Erly winds may gust to 25-35 kts on Friday. Some drier air
may filter in Saturday along with lighter Srly winds around 10
kts, providing a brief break in the precip, but rain chances
return Sunday.
&&
.MARINE...
SHORT TERM /through Tonight/...
As of 300 AM Thurs...Hazardous marine conditions are expected
through tonight as the gradient between high pressure to the
north a coastal front, and Hurricane Ian tightens. Expect Gale
force winds to develop shortly across the southern waters and
spread northward through the day today, with winds NE 25-35 kts
and gusts approaching 40 kts.
Tonight, as Ian gets closer the offshore trough will retreat
closer to the coast, and further enhance the gradient. This will
lead to even stronger winds across the area with winds
increasing to NE 30-40 kts with gusts to 45 kts.
Seas are currently 5-8 ft, and will build through the period,
becoming 6-10 ft by later this morning, and 8-13 ft this
evening, and finally to 10-15 ft by early tomorrow morning.
LONG TERM /Thursday night through Sunday/...
As of 400 AM Thursday...Strong NE winds will continue to build
across the waters as a result from the tight gradient between
TC Ian and a strong sfc high to the north. Sustained winds of
25-35 kts with gusts between 35-45 kts will persist into Friday
as Ian eventually makes a second landfall somewhere in the
GA/SC coastline Friday evening. There is a threat for a brief
period of tropical storm force winds and gusts Friday across our
southern waters and given this, tropical storm watches remain in
effect along the coastal waters south of Cape Lookout. Seas
will become treacherous as well, building to 8- 11+ ft Fri.
Winds turn more E/ESE Friday night and eventually SE-S by
Saturday, gradually ramping down to 20-25 kt gusts by Saturday.
Seas also respond, diminishing to 6-8 ft Saturday. By Sunday,
winds are currently expected to turn back NE at 10-15 kts with
3-5 ft seas. Some changes may be needed later depending on the
track and intensity of Ian. The key message for mariners is to
plan for rough seas and increasing winds through the week.
Headlines: Southern coastal waters south of Cape Lookout have
a tropical storm watch. A Gale warning is in effect all coastal
waters north of Cape Lookout. In addition, the Pamlico,
Albemarle, Croatan, Roanoke Sounds and Alligator River are under
a gale warning as of this afternoon. Small Craft Advisories
remain for the Pamlico/Pungo Rivers.
&&
.HYDROLOGY...
As of 330 AM Thurs...An extended period of heavy rain showers
develop tonight, peaking Friday into the first half of the
weekend. This will bring the potential for flash flooding for
Eastern NC, as well as river flooding on the main stem waterways
and smaller tributaries and creeks. The heaviest rainfall
amounts are expected along the coast, though due to the forecast
uncertainty at this time range, there is the potential for the
area of maximum rainfall to shift. At this time, 4 to 7 inches
of rain is forecast for Eastern NC Friday through Sunday, with
isolated higher amounts possible.
&&
.TIDES/COASTAL FLOODING...
As of 330 AM Thurs...A lengthy period of strong east to
northeast winds will continue and worsen across Eastern NC
through this weekend as high pressure to the north and
Hurricane Ian to the southwest strengthen the pressure gradient.
Winds will be NE through Friday morning and then shift to the
E/SE. This will lead to strong rip currents, high surf, coastal
flooding and beach erosion through this weekend. The most at-
risk areas for receiving significant coastal flooding include
the Southern Pamlico Sounds, Neuse, Bay, and Pungo Rivers, and
southern coast, including the Crystal Coast and Coastal Onslow
County. Maximum inundation values will be in the 1 to 3 foot
range with the potential for 2 to 4 feet possible along the
Neuse river.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Watch for NCZ195-196-199.
Coastal Flood Advisory from 8 AM this morning to 8 AM EDT
Saturday for NCZ080-196.
Coastal Flood Warning from 8 AM this morning to 8 AM EDT
Saturday for NCZ094-194.
Coastal Flood Advisory from 2 PM this afternoon to 8 PM EDT
Friday for NCZ195-199.
Beach Hazards Statement from 8 AM EDT this morning through
this evening for NCZ196-199-203>205.
MARINE...Gale Warning from 2 PM this afternoon to 6 PM EDT Friday for
AMZ131-150-230-231.
Gale Warning from 6 AM this morning to 2 PM EDT Friday for
AMZ135-137-154.
Small Craft Advisory from 8 AM this morning to 5 AM EDT
Saturday for AMZ136.
Gale Warning from 6 AM this morning to 6 PM EDT Friday for
AMZ152.
Tropical Storm Watch for AMZ156-158.
&&
SYNOPSIS...MHX
NEAR TERM...SGK
SHORT TERM...SGK
LONG TERM...ML/RCF
AVIATION...SGK/ML
MARINE...SGK/ML/RCF
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Sep 28, 8:36 PM EDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 836 PM EDT Wed Sep 28 2022 NCZ195-300045- West Carteret- 836 PM EDT Wed Sep 28 2022 ...TROPICAL STORM WATCH IN EFFECT... ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. Moderate Rip Current Risk. Coastal Flood Advisory. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Regardless of Ian's path, an extended period of strong east to northeast winds beginning Thursday could produce a variety of coastal impacts, including coastal flooding, high surf, beach erosion, and strong rip currents. Rainfall of 4 to 8 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-300045- East Carteret- 836 PM EDT Wed Sep 28 2022 ...TROPICAL STORM WATCH IN EFFECT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT SATURDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. Beach Hazards Statement. Coastal Flood Advisory. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Regardless of Ian's path, an extended period of strong east to northeast winds beginning Thursday could produce a variety of coastal impacts, including coastal flooding, high surf, beach erosion, and strong rip currents. Also, the strong east to northeasterly winds could lead to flooding concerns for areas adjacent to Southern Pamlico Sound. Rainfall of 4 to 8 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ199-300045- Coastal Onslow- 836 PM EDT Wed Sep 28 2022 ...TROPICAL STORM WATCH IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. Beach Hazards Statement. Coastal Flood Advisory. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Regardless of Ian's path, an extended period of strong east to northeast winds beginning Thursday could produce a variety of coastal impacts, including coastal flooding, high surf, beach erosion, and strong rip currents. Rainfall of 4 to 8 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ094-194-300045- Pamlico-Southern Craven- 836 PM EDT Wed Sep 28 2022 ...COASTAL FLOOD WARNING IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Rainfall of 4 to 8 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-300045- Beaufort- 836 PM EDT Wed Sep 28 2022 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Rainfall of 4 to 6 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-300045- Ocracoke Island- 836 PM EDT Wed Sep 28 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Regardless of Ian's path, an extended period of strong east to northeast winds beginning Thursday could produce a variety of coastal impacts, including coastal flooding, high surf, beach erosion, and strong rip currents. Rainfall of 6 to 8 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-205-300045- Northern Outer Banks-Hatteras Island- 836 PM EDT Wed Sep 28 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THURSDAY THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Regardless of Ian's path, an extended period of strong east to northeast winds beginning Thursday could produce a variety of coastal impacts, including coastal flooding, high surf, beach erosion, and strong rip currents. Rainfall of 4 to 6 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079-081-090>092-193-198-300045- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Mainland Hyde- Duplin-Lenoir-Jones-Northern Craven-Inland Onslow- 836 PM EDT Wed Sep 28 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Tropical Cyclone Ian will bring impacts to eastern North Carolina beginning late this week. Rainfall of 4 to 6 inches, beginning as early as Thursday night and lasting through the weekend could produce localized flooding, and stream and river flooding may become a concern by late in the week through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 5:13 AM EDT | Tropical Storm Warning | MHX | Beaufort, Carteret, Craven, Dare, Duplin, Greene and 9 more | 46 hr |
| Sep 29, 6:34 AM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 37 hr |
| Sep 29, 6:34 AM EDT | High Surf Advisory | MHX | Carteret, Dare, Hyde, Onslow | 53 hr |
| Sep 29, 11:03 AM EDT | Storm Surge Watch | MHX | Beaufort, Carteret, Dare, Hyde, Onslow | 36 hr |
| Sep 29, 11:03 AM EDT | Storm Surge Warning | MHX | Craven, Pamlico | 36 hr |
| Sep 29, 4:08 PM EDT | Flood Watch | MHX | Beaufort, Carteret, Craven, Dare, Duplin, Greene and 9 more | 28 hr |
Nearby
Wind Advisories in North Carolina, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.